New singular solutions of Protter's problem for the $3$D wave equation

Popov, T. P., Popivanov, N. I., Grammatikopoulos, M. K. . Abstract and Applied Analysis 2004. 2004 (4) :315-335

Locate this article in:

Bibtex

@article{CIS-318577,
  Author = {Popov, T. P. and Popivanov, N. I. and Grammatikopoulos, M. K.},
  Title = {New singular solutions of Protter's problem for the $3$D wave equation},
  Journal = {Abstract and Applied Analysis},
  Volume = {2004},
  Number = {4},
  Year = {2004},
  Pages = {315--335},
  Keywords = {}
}

Similar articles